Reducing Hormones That Causes Pain and Swelling in the Body
Ibuprofen drug is a non-steroidal anti-inflammatory drug. It is the first over-the-counter non-steroidal anti-inflammatory and non-aspirin drug. It can treat pain, reduce fever and swelling. Ibuprofen works by reducing the hormones that causes pain and swelling in the body. As a result the pain, fever and inflammation are reduced.
What condition can Ibuprofen treat?
It’s one of a group of pain killers. It is used to:
- Relieve mild to moderate pain- menstrual pain, migraines, surgery
- Relieve minor aches- headaches, toothache, backaches , muscle aches, menstrual period
- Reduce fever – common cold, influenza, after shot
- Ease inflammation and pain- arthritis that affects the spine, gout arthritis
- Ease pain and swelling- strains and sprains
How Ibufropen works?
Ibuprofen works by blocking the production of hormones called prostaglandins. Prostaglandin is a substance that our body releases naturally in response to injury and illness. It can cause swelling and pain in the body. Once released in the brain, it can also cause fever.
Ibuprofen helps decreases the pain, swelling and fever. The painkilling effects start right after taking the medication. But the anti-inflammatory effect takes longer.
What is the dosage for Ibuprofen?
- Take 200 -400 mg of Ibuprofen every 4-6 hours for minor aches and mild to moderate pain.
- When treating arthritis take 300 to 800 mg every 3 to 4 times a day.
- The usual dose given to children 6 months to 12 years of age is 5-10 mg /kg of ibuprofen. This should be taken with 6-8 hours intervals. The maximum dose is 40 mg/ kg a day.
- Do not use Ibuprofen longer than 10 days for pain treatment. For the treatment of fever, do not use longer than 3 days.
- Ibupofren also comes in chewable tablet and granules form.
How to take ibuprofen?
- Use ibuprofen as directed on the label.
- Do not take Ibuprofen more than your recommended dose. Ibuprofen overdose can damage your intestines and stomach. The maximum dose for adult is 800 mg/dose or 3200 mg per day.
- Avoid chewing the medication. Take it with a glass of water.
- Use the least amount as possible.
- Take Ibuprofen with food to avoid stomach upset.
- Ibuprofen works best if taken during the first sign of pain.
- For oral suspension, shake the medication well.
- For children, the dose is based on their weight.
What are the Precautions in taking Ibuprofen?
Before taking Ibuprofen:
- Tell your doctor if you are allergic to any NSAIDs such as aspirin and celecoxib.
- This drug contains inactive ingredients that can cause allergic reactions.
- Ask your doctor if Ibuprofen is safe to take even if you have:
- Heart disease
- Stomach and intestinal problems
- Liver disease
- High blood pressure
- Blood disorders
- Stop smoking and limit your alcohol intake. This may increase your risk for stomach bleeding.
- Prolonged use of ibuprofen can increase your risk of stroke and heart attack.
- Ibuprofen can damage the lining of your stomach.
Costs of Ibuprofen
The generic Ibuprofen is cheaper than the brand named Motrin. Ibuprofen 200 mg costs $0.13 per unit price or $12.99 for 100 tabs. While the branded Motrin 200 mg costs $0.36 per unit price or $32.76 for 90 tabs. You can easily Buy Ibuprofen at Rx 2 Go Pharmacy guaranteed the cheapest price online. Order Now!